Emily, start chewing some Stride NOW!! Because you are on your way to enamel hell! trust me on this. I have the dental bills to prove it. Oh, by the way - the culprit - are the DRUGS we take for the Migraines, my friend. Don't you just love it. The gum is better than the drugs, and recommended by the dentist. The flavor lasts forever, too. Please reconsider yet another drug to your system.
My worst medical side effect was heart racing and almost passing out from a migraine medicine. My most embarrassing side effect to a drug was when one caused my hormones to go wacky -- then I started lactating. Oh yeah, good times.
i know the feeling - when I started Elavil it gave me dry mouth (and also didn't have to pee - EVER). Eventually it went away. I became a gum addict. Hang in there. Furry mouth may be bearable if your brain stops hurting!!
oh emily. the words 'furry mouth' are ones taht should just not go together, and i am so sorry they express what you're going through.
let us know if the gum helps!